# SDR DALA2019120207045

- Difficulty date: December 1, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 63,779 hours, 23,312 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN PREVIOUS REPAIR ON MAIN FLAP INB UPPER SKIN FROM WS 250 TO 300.25, LT WING. THE UPPER SKIN ON THE MAIN FLAP WAS REPAIRED IAW SRM.
